MathSciNet Relay Station
MathSciNet bibliographic data
MR2371229 82B20 (82B27)
Boukraa, S.; Hassani, S.; Maillard, J.-M.; McCoy, B. M.; Zenine, N. The diagonal Ising susceptibility. J. Phys. A 40 (2007), no. 29, 8219–8236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement